MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER
Model Number 2783
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial reporter facility name - (b)(6) hospital.
 
Event or Problem Description
It was reported that tip break and cancelled procedure occurred.A 300cm pt2 guidewire was selected for use in a non tortuous 85% stenosed lesion below the knee.The lesion was not predilated.The pt2 passed the lesion and a percutaneous transluminal angioplasty balloon catheter advanced over the pt2 guidewire.The tip of the pt2 guidewire was observed broken.The pt2 was removed and the procedure stopped due to this event.No patient complications were reported.The patient condition was stable following the procedure.
 
Event or Problem Description
It was reported that tip break and cancelled procedure occurred.A 300cm pt2 guidewire was selected for use in a non tortuous 85% stenosed lesion below the knee.The lesion was not predilated.The pt2 passed the lesion and a percutaneous transluminal angioplasty balloon catheter advanced over the pt2 guidewire.The tip of the pt2 guidewire was observed broken.The pt2 was removed and the procedure stopped due to this event.No patient complications were reported.The patient condition was stable following the procedure.It was further reported that the detached tip was snared and completely removed from the patient.
 
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6) hospital.H6 update: added additional device required f2301.

Brand Name
PT
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15951621
Report Number2124215-2022-51830
Device Sequence Number7334423
Product Code DQX
UDI-Device Identifier08714729471257
UDI-Public08714729471240
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K030617
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/05/2024
Device Model Number2783
Device Catalogue Number2783
Device Lot Number0028633444
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/07/2022
Supplement Date Received by Manufacturer12/12/2022
Initial Report FDA Received Date12/09/2022
Supplement Report FDA Received Date12/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale